# SDR IXXA9700169

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X207256D
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN ROUTE, A BURNT ODOR WAS SENSED IN THE COCKPIT WITH THE LEFT RECIRCULATION FAN OPERATING.  THE FAN WAS SHUT OFF FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE FOUND THE FAN DEFECTIVE.  MAINTENANCE DEFERRED THE LEFT RECIRCULATION FAN.
